I'v been taking Gabapentin for at least a month now. I also have been drinking Red Bull in the mornings after I take one 400mg of Gabapentin. Today after I drank the Red Bull, a couple hours later I felt dizzy and my hands where shaking. Can the mixture of gabapentin and red bull cause the dizziness?
Gabapentin taken with RedBull eneregy drink?
- 13 Jun 2010 by sidsydney
- 18 June 2012
red bull itself can cause dizziness you should ask your doctor about the combo
probably because gabapentin is for nerve pain and it has lots to do with nerve endings in pain and redbull is a stimulant so it very well can be the mixture that causes the dizziness
You should never mix Red Bull or any drink like it with your medications. Its like mixing speed with your meds. It can be a dangerous combination, and have very bad side consequences. Red Bull, and the likes, are meant to hype up your body and "rev up" your engine, so to speak. They can cause damage to your heart with repeated use. Please be careful. Depending on the medication, this can become a very lethal cocktail. Take care of yourself.
taurine a non essential amino acid for humans, only for cats can cross the blood brain barrier and completely mess up Gabapentin you likely started to feel the beginning of it's absence or withdrawal.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.